Alert archive / Kentucky / River Flood Warnings in 2016

River Flood Warning 3, NWS Louisville, KY

February 3, 2016Butler County, Muhlenberg County, Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 3, 2016, 9:06 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It took effect at Feb 4, 2016, 12:00 PM CST. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 9:06 AM CST (15:06 UTC)
In effect from
Feb 4, 2016, 12:00 PM CST
Expired
Feb 7, 2016, 4:30 AM CST
In force
65 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 74 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) at Rochester (RCHK2).

Action stage
34 ft
Minor stage
37 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

860 
WGUS43 KLMK 031506
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1006 AM EST WED FEB 3 2016

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Green River at Woodbury
  Green River at Rochester

affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

.Heavy rain over the past day will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-040306-
/O.NEW.KLMK.FL.W.0002.160204T0040Z-160206T2320Z/
/WDBK2.1.ER.160204T0040Z.160205T0000Z.160206T1720Z.NO/
1006 AM EST WED FEB 3 2016

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Woodbury.
* from this evening to Saturday evening.
* At  9:00 AM Wednesday the stage was 28.8 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 36.4 feet by Thursday evening. The river will fall 
  below flood stage by Saturday early afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 35.8  
  feet on Jul 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-040306-
/O.NEW.KLMK.FL.W.0003.160204T1800Z-160207T1030Z/
/RCHK2.1.ER.160204T1800Z.160205T1800Z.160207T0430Z.NO/
1006 AM EST WED FEB 3 2016

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Rochester.
* from Thursday afternoon to late Saturday night.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2 
  feet Friday early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.2  
  feet on Jul 9 2013.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
SZAPPANOS
4 follow-up statements
534 
WGUS83 KLMK 040138
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
838 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-040745-
/O.EXT.KLMK.FL.W.0001.000000T0000Z-160204T0745Z/
/DUNK2.1.ER.160203T2037Z.160204T0045Z.160204T0145Z.NO/
838 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Rough River near Dundee.
* until late tonight.
* At  7:45 PM Wednesday the stage was 25.3 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.3  
  feet on Jan 25 2002.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$

KYC031-227-041638-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-160208T0051Z/
/WDBK2.1.ER.160204T0157Z.160205T0600Z.160207T1851Z.NO/
838 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday evening.
* At  8:00 PM Wednesday the stage was 32.5 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 37.6 feet by early Friday morning. The river will fall
  below flood stage by Sunday early afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.7  
  feet on Mar 21 2008.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-041638-
/O.EXT.KLMK.FL.W.0003.160205T0448Z-160208T1800Z/
/RCHK2.1.ER.160205T0448Z.160206T0600Z.160208T1200Z.NO/
838 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Green River at Rochester.
* from Thursday evening to Monday afternoon.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.5 
  feet early Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.5  
  feet on Jan 10 2005.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
RL
722 
WGUS83 KLMK 041414
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
914 AM EST THU FEB 4 2016

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-050214-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-160207T0400Z/
/WDBK2.1.ER.160204T0330Z.160205T0600Z.160206T2200Z.NO/
914 AM EST THU FEB 4 2016

The Flood Warning continues for
  the Green River at Woodbury.
* until Saturday evening.
* At  9:00 AM Thursday the stage was 34.5 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.9 feet by 
  after midnight Friday. The river will fall below flood stage 
  Saturday afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 35.8  
  feet on Jul 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-050213-
/O.EXT.KLMK.FL.W.0003.160205T0600Z-160208T2000Z/
/RCHK2.1.ER.160205T0600Z.160206T1200Z.160208T1400Z.NO/
914 AM EST THU FEB 4 2016

The Flood Warning continues for
  the Green River at Rochester.
* from late tonight to Monday afternoon.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.4 
  feet Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.4  
  feet on Dec 2 2001.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
516 
WGUS83 KLMK 050150
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
850 PM EST THU FEB 4 2016

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-051650-
/O.CON.KLMK.FL.W.0002.000000T0000Z-160207T0400Z/
/WDBK2.1.ER.160204T0330Z.160205T0600Z.160206T2200Z.NO/
850 PM EST THU FEB 4 2016

The Flood Warning continues for
  the Green River at Woodbury.
* until Saturday evening.
* At  8:00 PM Thursday the stage was 35.4 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.9 feet by 
  after midnight Friday.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 35.8  
  feet on Jul 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-051649-
/O.CON.KLMK.FL.W.0003.000000T0000Z-160208T2000Z/
/RCHK2.1.ER.000000T0000Z.160206T1200Z.160208T1400Z.NO/
850 PM EST THU FEB 4 2016

The Flood Warning continues for
  the Green River at Rochester.
* until Monday afternoon.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.4 
  feet Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.4  
  feet on Dec 2 2001.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$

MRC
416 
WGUS83 KLMK 051157
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
657 AM EST FRI FEB 5 2016

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Rochester
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

&&

KYC031-177-183-051227-
/O.CAN.KLMK.FL.W.0003.000000T0000Z-160208T2000Z/
/RCHK2.1.ER.000000T0000Z.160206T1200Z.160208T1400Z.NO/
657 AM EST FRI FEB 5 2016

The flood warning is cancelled for
  the Green River at Rochester.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 3, 5:21 AM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Feb 3, 5:21 AM CST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
621 AM EST WED FEB 3 2016

...Updated Aviation Discussion...

.SHORT TERM (Now through Thursday)...
Issued at 131 AM EST Wed Feb 3 2016

Skies will clear out this morning in dry air behind the departing
cold front that brought us our rain last night. However the main
upper trof will remain well to our west and a secondary surface trof
will move in from the northwest this afternoon, bringing clouds back
to the area. It looks like RH will be deep enough, along with some
weak lift, so that a few sprinkles could squeeze out of the clouds,
especially in southern Indiana and north central Kentucky late this
afternoon.

WSW winds will be gusty today, into the 20-25 mph range throughout
the region and perhaps a bit higher than that in the Blue Grass.

Temperatures today will be steady this morning and then fall slowly
this afternoon.

Tonight the clouds will continue to pivot through the area with a
few sprinkles possible this evening areawide. It doesn't look like
there will be much glaciation in the cloud layer, but a few flurries
aren't entirely out of the question along and north of the Ohio
River. Lows Thursday morning will be in the 25 to 30 degree range.
Definitely cooler than what we've seen the past few days, but normal
for this time of year.

On Thursday high pressure will nose in from the west and provide us
with mostly sunny skies. High temperatures should be around 40.

.LONG TERM (Thursday night through Tuesday)...
Issued at 233 AM EST Wed Feb 3 2016

General ridging at the surface will provide us with dry weather
through Sunday. The air will be mild, with afternoon highs in the
upper 40s and lower 50s Friday through Sunday.

The beginning of big changes will come in early in the new week.
Surface low pressure with an attendant cold front will move in from
the west Sunday night/Monday, then get hung up over the upper Ohio
Valley and Great Lakes as a deep upper trof digs into the eastern
United States. This will bring, depending on temperatures, chances
of light rain and snow to the region. Colder air will be brought in,
with highs probably not making it past the freezing mark by Tuesday.

&&

.AVIATION (12Z TAF Update)...
Updated at 620 AM EST Wed Feb 3 2016

Rain has ended at the TAF sites and a cold front will push through
during the morning hours. This will result in a gradual wind shift
to a WSW direction. Most notably winds will be steady around 10 to
15 mph, with gusts up to 30 mph at times. A dry slot is moving into
the area which will result in sunny skies through much of the day,
however some lower clouds will work back into the area from the NW
late this afternoon and this evening. There is some question as to
how low any ceilings might be, so will just go with ceilings above
the MVFR/VFR threshold for now. Surface winds will continue to veer
to a due W direction by evening, staying up between 5 to 10 mph.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........BJS
Hazardous weather outlook, Feb 3, 2:01 AM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EST WED FEB 3 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-032000-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN...
MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE...
HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH...
BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...
LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...
BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE...
CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...
HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY
301 AM EST WED FEB 3 2016 /201 AM CST WED FEB 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Feb 3, 3:29 AM CST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 AM EST WED FEB 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     FLOOD            ELIZABETHTOWN           37.71N 85.88W
02/03/2016                   HARDIN             KY   LAW ENFORCEMENT

            THREE ROADS AROUND ELIZABETHTOWN HAD TO BE
            CLOSED DUE TO STANDING HIGH WATER.

&&

BJS
Local storm report, Feb 3, 6:13 AM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 AM EST WED FEB 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     FLASH FLOOD      2 SE HIGHGROVE          37.95N 85.46W
02/03/2016                   NELSON             KY   LAW ENFORCEMENT

            NELSON COUNTY DISPATCH RECEIVED A REQUEST
            FOR A WATER RESCUE ON WHITESIDE ROAD.

1242 AM     FLOOD            ELIZABETHTOWN           37.71N 85.88W
02/03/2016                   HARDIN             KY   LAW ENFORCEMENT

            THREE ROADS AROUND ELIZABETHTOWN HAD TO BE
            CLOSED DUE TO STANDING HIGH WATER.

1141 PM     HEAVY RAIN       1 W NEW SALISBURY       38.32N 86.12W
02/02/2016  E2.11 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PERSONAL WEATHER STATION.

1127 PM     HEAVY RAIN       1 WNW PALMYRA           38.41N 86.13W
02/02/2016  M2.40 INCH       HARRISON           IN   PUBLIC

            MEASURED AT A PERSONAL WEATHER STATION.

1024 PM     HEAVY RAIN       2 SSE PAOLI             38.54N 86.46W
02/02/2016  M2.15 INCH       ORANGE             IN   PUBLIC

            MEASURED AT A PRIVATE WEATHER STATION.

0945 PM     FLOOD            CHAMBERSBURG            38.52N 86.38W
02/02/2016                   ORANGE             IN   LAW ENFORCEMENT

            HWY 150 EAST PARTIALLY FLOODED ROAD.

0939 PM     FLOOD            HUNTINGBURG             38.30N 86.96W
02/02/2016                   DUBOIS             IN   BROADCAST MEDIA

            ROAD PARTIALLY UNDER WATER NEAR SOUTHRIDGE
            HS AND US 231

0939 PM     FLOOD            BIRDSEYE                38.32N 86.70W
02/02/2016                   DUBOIS             IN   BROADCAST MEDIA

            ROAD PARTIALLY FLOODED

&&

SZAPPANOS
NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:08 PM CSTAreal Flood AdvisoryLMKBullitt, Jefferson, Oldham, Trimble3 hr
Feb 2, 10:31 PM CSTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Grayson, Green and 5 more4 hr
Feb 2, 11:11 PM CSTSpecial Weather StatementLMKSpencer34 min
Feb 2, 11:29 PM CSTAreal Flood AdvisoryLMKAnderson, Bullitt, Franklin, Hardin, Henry, Larue and 7 more6 hr
Feb 2, 11:56 PM CSTFlash Flood WarningLMKBullitt, Hardin, Nelson, Spencer4 hr
Feb 3, 12:15 AM CSTSpecial Weather StatementLMKMonroe30 min
Feb 3, 1:02 AM CSTAreal Flood AdvisoryLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 5 more4 hr
Feb 3, 1:05 AM CSTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 5 more4 hr
Feb 3, 1:25 AM CSTSpecial Weather StatementLMKBourbon, Clark, Fayette, Jessamine35 min
Feb 3, 1:36 AM CSTSpecial Weather StatementLMKGarrard, Madison39 min
Feb 3, 2:05 AM CSTAreal Flood AdvisoryLMKClinton, Cumberland3 hr
Feb 3, 3:08 AM CSTRiver Flood WarningLMKOhio29 hr
Feb 3, 9:06 AM CSTRiver Flood WarningLMKButler, Warren3 days
Feb 3, 1:55 PM CSTRiver Flood WarningLMKWarren45 hr

Nearby

River Flood Warnings in Kentucky, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.